# SDR AALA20001113

- Difficulty date: July 6, 2000
- Submitted: September 8, 2000
- Operation: Air carrier
- Aircraft: N611AM
- Make and model: Boeing 757223
- Aircraft serial: 24487
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT ESCAPE PATH LIGHTS AT COFFEE BAR IN FIRST CLASS INOPERATIVE.  REPAIRED EMERGENCY EXIT ESCAPE PATH LIGHT WIRING AT COFFEE BAR.  SYSTEM GROUND CHECK NORMAL OPERATION.  (M)
